If you need an accessible version of this item please contact JSTOR User Support

On the Mills-Seligman Axioms for Lie Algebras of Classical Type

Richard E. Block
Transactions of the American Mathematical Society
Vol. 121, No. 2 (Feb., 1966), pp. 378-392
DOI: 10.2307/1994485
Stable URL: http://www.jstor.org/stable/1994485
Page Count: 15
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Mills-Seligman Axioms for Lie Algebras of Classical Type
Preview not available

Page Thumbnails

  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392